# SDR TAMF20090021S

- Difficulty date: March 22, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WAS FOUND CORROSION AT AFT CARGO DOOR MAIN SILL, INNER CHORD STA 1273.  REPAIR ACCOMPLISHED IAW EWO 767 53-087 AND BOEING SR 1-1248124591.
